# SDR IXXA07SMN274S

- Difficulty date: November 26, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT FORWARD FUSELAGE ACM AFT LOWER CORNER, SPACING TOO LARGE, AT STATION FS 8.000 LONGERON-30 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK NO CORROSION NOTED.  FABRICATED NEW SKIN, INTERNAL, AND EXTENAL DOUBLERS.  CLEANED, TREATED AND PRIMED AREA REPAIR PARTS.  INSTALLED NEW FASTENERS, AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 07578 DATED 12-06-07, SEMAN DRAWING NUMBER ED-4660 DATED 11-22-07, DC8 SRM 51-1-21, 51-1-20D, DC8 NDT SPM PART 08-00-02 TO 07, FORM SEMAN 242-4, AND DC8 SRM 51-1-8B.
